Panadol Rapid For Fast Pain Relief With Paracetamol 500mg 10 Pack

Panadol Rapid Paracetamol 500mg is a fast, effective temporary relief of pain and discomfort associated with Headache/Tension headache, Migraine headache, Muscular aches, Period pain, Toothache, Cold & flu symptoms. Reduces fever.Panadol Rapid Caplets (for pain relief) are absorbed twice as fast as regular Panadol tablets.The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.Panadol Rapid is also gentle on your stomach.From Aust...
Panadol Rapid Paracetamol 500mg is a fast, effective temporary relief of pain and discomfort associated with Headache/Tension headache, Migraine headache, Muscular aches, Period pain, Toothache, Cold & flu symptoms. Reduces fever.Panadol Rapid Caplets (for pain relief) are absorbed twice as fast as regular Panadol tablets.The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.Panadol Rapid is also gentle on your stomach.From Australia's Most Trusted Pain Relief Brand.*Panadol Rapid provides fast, effective, temporary relief of pain and discomfort associated with:Headache/Tension headacheToothacheCold & flu symptomsMigraine headacheMuscular achesArthritis/OsteoarthritisBackachePeriod pain*Reader’s Digest Trusted Brands Survey Australia, 2018Fast Pain ReliefGentle on the stomachSuitable for breastfeeding mothers?Reduces FeverLasts Up To 6 Hourspanadol rapid paracetamol 500mg is a fast, effective temporary relief of pain and discomfort associated with headache/tension headache, migraine he...
More Information
Brand Panadol
Additional Info GimmeNow Online Store
Short Description Panadol Rapid Paracetamol 500mg is a fast, effective temporary relief of pain and discomfort associated with Headache/Tension headache, Migraine headache, Muscular aches, Period pain, Toothache, Cold & flu symptoms. Reduces fever.Panadol Rapid Caplets (for pain relief) are absorbed twice as fast as regular Panadol tablets.The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.Panadol Rapid is also gentle on your stomach.From Aust...
Write Your Own Review
You're reviewing:Panadol Rapid For Fast Pain Relief With Paracetamol 500mg 10 Pack
Your Rating
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Panadol Rapid For Fast Pain Relief With Paracetamol 500mg 10 Pack

A$5.00